# SDR AALA202308143754

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 34,157 hours, 14,421 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LGA DUE LOUD SQUEAL FROM CAPTAINÏ¿½S #2 WINDOW. THE AIRCRAFT LANDED SAFELY AT LGA WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND #2 WINDOW DRAIN TUBE DETERIORATED. REPAIRED DRAIN TUBE PER AARD 25-11-00-4.
